RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yakovlev, Anatolii Vladimirovich

Statistics Math-Net.Ru
Total publications: 57
Scientific articles: 49

Number of views:
This page:3257
Abstract pages:10075
Full texts:3408
References:570
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18121
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195196

Publications in Math-Net.Ru
2018
1. D. D. Kiselev, A. V. Yakovlev, “Ultrasolvable and Sylow extensions with cyclic kernel”, Algebra i Analiz, 30:1 (2018),  128–138  mathnet  elib
2015
2. A. V. Yakovlev, “Ultrasolvable embedding problem for number fields”, Algebra i Analiz, 27:6 (2015),  260–263  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:6 (2016), 1049–1051  isi  scopus
2012
3. A. V. Yakovlev, “On canonical bases of spaces with a well ordered basis and a distinguished family of subspaces”, Zap. Nauchn. Sem. POMI, 400 (2012),  215–221  mathnet  mathscinet; J. Math. Sci. (N. Y.), 192:2 (2013), 247–249  scopus
4. A. V. Yakovlev, “On embedding problem with cyclic kernel for number fields”, Zap. Nauchn. Sem. POMI, 400 (2012),  208–214  mathnet  mathscinet; J. Math. Sci. (N. Y.), 192:2 (2013), 243–246  scopus
2011
5. A. V. Yakovlev, “An approach to matrix problems”, Zap. Nauchn. Sem. POMI, 386 (2011),  281–287  mathnet; J. Math. Sci. (N. Y.), 180:3 (2012), 360–363  scopus
2010
6. A. V. Yakovlev, “On the embedding problem for number fields in the case of elementary abelian kernel”, Zap. Nauchn. Sem. POMI, 375 (2010),  203–208  mathnet; J. Math. Sci. (N. Y.), 171:3 (2010), 421–423  scopus
7. A. V. Yakovlev, “Duality of the categories of torsion free abelian groups of finite rank and quotient divisible groups”, Zap. Nauchn. Sem. POMI, 375 (2010),  195–202  mathnet; J. Math. Sci. (N. Y.), 171:3 (2010), 416–420  scopus
2008
8. A. V. Yakovlev, “Categories of motives for additive categories. II”, Algebra i Analiz, 20:6 (2008),  214–240  mathnet  mathscinet  zmath; St. Petersburg Math. J., 20:6 (2009), 1003–1022  isi
2007
9. A. V. Yakovlev, “Categories of motives for additive categories. I”, Algebra i Analiz, 19:6 (2007),  173–183  mathnet  mathscinet  zmath; St. Petersburg Math. J., 19:6 (2008), 995–1002  isi
2006
10. A. È. Sergeev, A. V. Yakovlev, “Generic polynomials for transitive subgroups of the group $S_4$ over fields of characteristic 2”, Zap. Nauchn. Sem. POMI, 330 (2006),  247–258  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 140:5 (2007), 742–747  scopus
2005
11. A. È. Sergeev, A. V. Yakovlev, “On the Galois spectra of polynomials with integral parameters”, Zap. Nauchn. Sem. POMI, 321 (2005),  275–280  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 136:3 (2006), 3984–3987  scopus
2004
12. A. V. Yakovlev, “More about the embedding of a cyclic extension into a cyclic extension”, Zap. Nauchn. Sem. POMI, 319 (2004),  293–299  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 134:6 (2006), 2598–2601  elib
2001
13. A. V. Yakovlev, “On direct decompositions of $S$-local groups”, Algebra i Analiz, 13:4 (2001),  229–253  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:4 (2002), 685–702
14. A. V. Yakovlev, “On $p$-extensions of fields of characteristic $p$”, Zap. Nauchn. Sem. POMI, 281 (2001),  274–279  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 120:4 (2004), 1642–1644
2000
15. A. V. Yakovlev, “On direct decompositions of $p$-adic groups”, Algebra i Analiz, 12:6 (2000),  217–223  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:6 (2001), 1043–1047
1999
16. A. V. Yakovlev, “The embedding of a cyclic Galois estension into a cyclic extension”, Zap. Nauchn. Sem. POMI, 265 (1999),  306–313  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 112:4 (2002), 4410–4413
17. M. I. Kyurshina, A. V. Yakovlev, “$T$-forms and their properties”, Zap. Nauchn. Sem. POMI, 265 (1999),  229–236  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 112:4 (2002), 4371–4374
1998
18. A. V. Yakovlev, “On direct sum decompositions of Artinian modules”, Algebra i Analiz, 10:2 (1998),  229–238  mathnet  mathscinet  zmath; St. Petersburg Math. J., 10:2 (1999), 399–406
1997
19. A. V. Yakovlev, “Bilinear forms on categories”, Zap. Nauchn. Sem. POMI, 236 (1997),  197–214  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:2 (1999), 2164–2174
20. A. A. Panin, A. V. Yakovlev, “The Galois theory for a class of modular lattices”, Zap. Nauchn. Sem. POMI, 236 (1997),  133–148  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:2 (1999), 2126–2135
1995
21. A. A. Yakovleva, A. V. Yakovlev, “Homological characterisation of torsion modules”, Fundam. Prikl. Mat., 1:4 (1995),  1059–1067  mathnet  mathscinet  zmath
22. A. V. Yakovlev, “On classification of the Butler and almost completely decomposable groups of finite rank”, Zap. Nauchn. Sem. POMI, 227 (1995),  125–139  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:2 (1998), 1163–1171
1994
23. A. V. Yakovlev, “Net subrings of generalized matrix rings”, Zap. Nauchn. Sem. POMI, 211 (1994),  184–198  mathnet  mathscinet  zmath; J. Math. Sci., 83:5 (1997), 680–688
1990
24. A. V. Yakovlev, “Galois extensions with solvable group”, Trudy Mat. Inst. Steklov., 183 (1990),  204–215  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 183 (1991), 247–259
1989
25. E. A. Blagoveshchenskaya, A. V. Yakovlev, “Direct decompositions of torsion-free abelian groups of finite rank”, Algebra i Analiz, 1:1 (1989),  111–127  mathnet  mathscinet  zmath; Leningrad Math. J., 1:1 (1990), 117–136
26. A. V. Jakovlev, “Torsion-free abelian groups of finit rank and its direct decompositions”, Zap. Nauchn. Sem. LOMI, 175 (1989),  135–153  mathnet  mathscinet  zmath; J. Soviet Math., 57:6 (1991), 3524–3533
1984
27. A. V. Yakovlev, “Representations of lattices over division rings”, Trudy Mat. Inst. Steklov., 165 (1984),  220–228  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 165 (1985), 243–251
1983
28. L. P. Vinogradova, A. V. Yakovlev, “Representations of the set with two relations of partial order”, Zap. Nauchn. Sem. LOMI, 132 (1983),  69–75  mathnet  mathscinet  zmath
29. A. Sh. Abakarov, A. V. Yakovlev, “On a theorem of Latyshev”, Zap. Nauchn. Sem. LOMI, 132 (1983),  12–16  mathnet  mathscinet  zmath
30. A. Sh. Abakarov, A. V. Yakovlev, “The identities of a triangular extension”, Zap. Nauchn. Sem. LOMI, 132 (1983),  5–11  mathnet  mathscinet  zmath
1982
31. A. V. Yakovlev, A. M. Movsisyan, “Convolution identities for tensors”, Zap. Nauchn. Sem. LOMI, 114 (1982),  211–214  mathnet  mathscinet  zmath; J. Soviet Math., 27:4 (1984), 2993–2996
32. E. A. Blagoveshchenskaya, A. V. Yakovlev, “Structure of modules with invariant forms”, Zap. Nauchn. Sem. LOMI, 114 (1982),  28–31  mathnet  mathscinet  zmath; J. Soviet Math., 27:4 (1984), 2848–2851
1979
33. A. V. Yakovlev, “Homological algebra in pre-Abelian categories”, Zap. Nauchn. Sem. LOMI, 94 (1979),  131–141  mathnet  mathscinet  zmath; J. Soviet Math., 19:1 (1982), 1060–1067
1978
34. A. V. Yakovlev, “Structure of the multiplicative group of a simply ramified extension of a local field of odd degree”, Mat. Sb. (N.S.), 107(149):2(10) (1978),  304–316  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:4 (1979), 581–591  isi
35. A. V. Yakovlev, “Galois theory for sheaves of sets”, Trudy Mat. Inst. Steklov., 148 (1978),  253–268  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 269–283
36. A. V. Yakovlev, “An abstract characterization of the Galois group of the algebraic closure of a local field”, Zap. Nauchn. Sem. LOMI, 75 (1978),  179–193  mathnet  mathscinet  zmath; J. Soviet Math., 37:2 (1987), 1041–1052
37. L. E. Khmeleva, A. V. Yakovlev, “Existence of a periodic resolution for an augmented algebra”, Zap. Nauchn. Sem. LOMI, 75 (1978),  166–178  mathnet  mathscinet  zmath; J. Soviet Math., 37:2 (1987), 1031–1040
1977
38. V. G. Khalin, A. V. Yakovlev, “Universal norms in $\Gamma$-extensions”, Zap. Nauchn. Sem. LOMI, 71 (1977),  251–255  mathnet  mathscinet  zmath; J. Soviet Math., 20:6 (1982), 2692–2696
39. N. P. Ziapkov, A. V. Yakovlev, “Universally concordant Galois extensions”, Zap. Nauchn. Sem. LOMI, 71 (1977),  133–152  mathnet  mathscinet  zmath; J. Soviet Math., 20:6 (1982), 2595–2609
1976
40. Yu. S. Sarkisyan, A. V. Yakovlev, “Homological determination of $\Gamma$-modules”, Zap. Nauchn. Sem. LOMI, 64 (1976),  104–126  mathnet  mathscinet  zmath; J. Soviet Math., 17:2 (1981), 1783–1801
41. A. V. Yakovlev, “On the problem of classification of finite rank groups without torsion”, Zap. Nauchn. Sem. LOMI, 57 (1976),  171–175  mathnet  mathscinet  zmath; J. Soviet Math., 11:4 (1979), 660–663
1974
42. A. V. Yakovlev, “Hopf algebras with involution over noncommutation rings and their homologys. II”, Zap. Nauchn. Sem. LOMI, 46 (1974),  110–139  mathnet  mathscinet  zmath
1973
43. A. V. Yakovlev, “Hopf algebras with involution over noneommutation rings and their homologys. I”, Zap. Nauchn. Sem. LOMI, 31 (1973),  140–164  mathnet  mathscinet  zmath
1972
44. A. V. Yakovlev, “Classification of the 2-adic representatons of the cyclic group of order 8”, Zap. Nauchn. Sem. LOMI, 28 (1972),  93–129  mathnet  mathscinet  zmath
1970
45. A. V. Yakovlev, “Homological determinacy of $p$-adic representations of rings with power basis”, Izv. Akad. Nauk SSSR Ser. Mat., 34:5 (1970),  1000–1014  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:5 (1970), 1001–1016
1968
46. A. V. Yakovlev, “The Galois group of the algebraic closure of a local field”, Izv. Akad. Nauk SSSR Ser. Mat., 32:6 (1968),  1283–1322  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:6 (1968), 1231–1269
1967
47. A. V. Yakovlev, “The embedding problem for number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 31:2 (1967),  211–224  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:2 (1967), 195–208
1964
48. A. V. Yakovlev, “The imbedding problem for fields”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964),  645–660  mathnet  mathscinet  zmath
1963
49. A. V. Yakovlev, “The immersion problem for fields”, Dokl. Akad. Nauk SSSR, 150:5 (1963),  1009–1011  mathnet  mathscinet  zmath

2015
50. D. G. Benua, M. V. Bondarko, N. A. Vavilov, M. A. Vsemirnov, A. I. Generalov, N. L. Gordeev, I. B. Zhukov, G. A. Leonov, B. B. Lur'e, I. A. Panin, A. L. Smirnov, I. B. Fesenko, A. V. Yakovlev, “To the anniversary of Sergei Vladimirovich Vostokov”, Algebra i Analiz, 27:6 (2015),  3–5  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:6 (2016), 861–862  isi  scopus
2006
51. A. V. Yakovlev, “To the memory of Andrei Vladimirovich Roiter”, Zap. Nauchn. Sem. POMI, 338 (2006),  251–260  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 145:1 (2007), 4831–4835
2005
52. N. L. Gordeev, A. L. Verner, A. E. Evseev, S. I. Kublanovskii, I. S. Ponizovskii, A. V. Yakovlev, “Evgenii Sergeevich Lyapin (obituary)”, Uspekhi Mat. Nauk, 60:2(362) (2005),  143–144  mathnet  mathscinet  elib; Russian Math. Surveys, 60:2 (2005), 335–336  isi
1997
53. A. V. Yakovlev, “Zenon Ivanovich Borevich”, Zap. Nauchn. Sem. POMI, 236 (1997),  9–12  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:2 (1999), 2049–2050
1989
54. A. D. Aleksandrov, M. I. Bashmakov, Z. I. Borevich, V. N. Kublanovskaya, M. S. Nikulin, A. I. Skopin, A. V. Yakovlev, “Dmitrii Konstantinovich Faddeev (on his eightieth birthday)”, Uspekhi Mat. Nauk, 44:3(267) (1989),  187–193  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 223–231  isi
1980
55. A. V. Yakovlev, “Corrections to my paper "Classification of the 2-adic representations of the cyclic group of order 8”, Zap. Nauchn. Sem. LOMI, 103 (1980),  150  mathnet  zmath
1979
56. P. S. Aleksandrov, M. I. Bashmakov, Z. I. Borevich, V. N. Kublanovskaya, A. I. Skopin, S. L. Sobolev, A. V. Yakovlev, “Dmitrii Konstantinovich Faddeev (on his seventieth birthday)”, Uspekhi Mat. Nauk, 34:2(206) (1979),  223–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:2 (1979), 253–260
1978
57. A. V. Yakovlev, “Remarks on my paper “The Galois group of the algebraic closure of a local field””, Izv. Akad. Nauk SSSR Ser. Mat., 42:1 (1978),  212–213  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:1 (1978), 205–206

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019